# SDR IPXA2022080484911

- Difficulty date: July 25, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 23,129 hours, 14,080 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327083200500
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG**SUPPLEMENTAL SDR**MAIN CARGO COMPARTMENT FLOOR PANEL 252KM CRACKEDREPAIRED FLOOR PANEL 252KM IAW EO A300-5320-42722-F
